Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Demonstratio Mathematica

Editor-in-Chief: Vetro, Calogero


Covered by:
Web of Science - Emerging Sources Citation Index
Scopus
MathSciNet


CiteScore 2017: 0.28
SCImago Journal Rank (SJR) 2017: 0.231
Source Normalized Impact per Paper (SNIP) 2017: 0.443
Mathematical Citation Quotient (MCQ) 2017: 0.12
ICV 2017: 121.78



Open Access
Online
ISSN
2391-4661
See all formats and pricing
More options …
Volume 47, Issue 1

Issues

On The Complete Convergence Of Randomly Weighted Sums Of Random Fields

Agnieszka M. Gdula / Andrzej Krajka
Published Online: 2014-03-07 | DOI: https://doi.org/10.2478/dema-2014-0018

Abstract

Let {X, n̲ ∊ V ⊆ℕd } be a d-dimensional random field indexed by some subset V of lattice ℕd, which are stochastically dominated by a random variable X. Let {an̲, i̲; n̲, i̲ ∊ V } be a 2d-dimensional random field independent of {Xn̲, n̲ ∊ V} and such that |an̲, i̲| M, n̲, i̲ ∊ V for some constant M. In this paper, we give conditions under which the following series

is convergent for some real t, some fixed p > 0 and all ε > 0. Here |n̲| is used for Πdi=1 ni .

The randomly indexed sums of field {X;n̲ ∊ V } are considered too

Keywords : complete convergence; rate of convergence; sums of random fields; multidimensional index

References

  • [1] P. Erdos, On a theorem of Hsu and Robbins, Acta. Math. Statist. 20 (1949), 286-291.Google Scholar

  • [2] L. E. Baum, M. Katz, Convergence rates in the law of large numbers, Trans. Amer.Math. Soc. 120 (1965), 108-123.Google Scholar

  • [3] A. Gut, Complete convergence. Asymptotics statistics. Proceedings of the Fifth Prague Symposium, Physica Verlag held September 4-9, 1993, (1994), 237-247.Google Scholar

  • [4] A. Gut, Complete convergence and convergence rates for randomly indexed partial sums with an application to some first passage times, Acta Math. Acad. Sci. Hungar. 42 (1983), 225-232; Correction, ibid. 45 (1985), 235-236.Google Scholar

  • [5] A. Gut, Marcinkiewicz laws and convergence rates in the law of large numbers for random variables with multidimensional indices, The Annals of Probab. 6(3) (1978), 469-482.Google Scholar

  • [6] J. Hoffmann-Jørgensen, Sums of independent Banach space valued random variables, Studia Math. 52 (1974), 159-186.Google Scholar

  • [7] P. L. Hsu, H. Robbins, Complete conevergence and the law of large numbers, Proc.Nat. Acad. Sci. USA 33 (1947), 25-31.CrossrefGoogle Scholar

  • [8] T.-C. Hu, M. O. Cabrera, S. H. Sung, A. Volodin, Complete convergence for arrays of rowwise independent random variables, Commun. Korean Math. Soc. 18 (2003), 375-383.Google Scholar

  • [9] T.-C. Hu, F. Móricz, R. L. Taylor, Strong laws of large numbers for arrays of rowwise independent random variables, Acta Math. Hung. 54(1-2) (1989), 153-162.Google Scholar

  • [10] T.-C. Hu, D. Szynal, A. I. Volodin, A note on complete convergence for arrays, Statist.Probab. Lett. 38 (1998), 27-31.Google Scholar

  • [11] M. Ledoux, M. Talagrand, Probability in Banach Space, Springer, 1991.Google Scholar

  • [12] H. P. Rosenthal, On the subspaces of Lp pp ¡ 2q spanned by sequences of independent random variables, Israel J. Math. 8 (1970), 273-303.Google Scholar

  • [13] R. T. Smythe, Sums of independent random variables on partially ordered sets, Ann.Probability 2 (1974), 906-917.Google Scholar

  • [14] S. H. Sung, Complete convergence for weighted sum of random variables, Statist.Probab. Lett. 77 (2007), 303-311.Google Scholar

  • [15] S. H. Sung, A. I. Volodin, T.-C. Hu, More on complete convergence for arrays, Statist.Probab. Lett. 71 (2005), 303-311.Google Scholar

  • [16] L. V. Thahn, G. Yin, Almost sure and complete convergence of randomly weighted sums of independent random elements in Banach spaces, Taiwanese Journal of Mathematics 15 (2011), 1759-1781.Web of ScienceGoogle Scholar

  • [17] E. T. Whittaker, G. N. Watson, A course of modern analysis. An introduction to the general theory of infinite processes and of analytic functions with an account of the principal trnscendental functions, Cambridge University Press, Fourth Edition reprinted 2002. Google Scholar

About the article

Published Online: 2014-03-07

Published in Print: 2014-03-01


Citation Information: Demonstratio Mathematica, Volume 47, Issue 1, Pages 232–252, ISSN (Online) 2391-4661, ISSN (Print) 0420-1213, DOI: https://doi.org/10.2478/dema-2014-0018.

Export Citation

© 2015 by Walter de Gruyter Berlin/Boston. This content is open access.

Comments (0)

Please log in or register to comment.
Log in